# SDR YENA2022072500712

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb EMB110*
- Aircraft serial: 490
- Aircraft time: 28,580 hours, 19,089 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: None
- Part number: 8209147
- Part serial: 2011070797
- Condition: Failed
- Location: Trim-Air-Fwd
- Part time: 28,580 hours, 19,089 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2480, EWR-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO EWR) 'AFTER TAKEOFF ECS SYSTEM ONLY BLEW HOT AIR. CABIN TEMPS REACHED 43C. TEMP CONTROLS SET TO FULL COLD/18C AND ECS IS UNRESPONSIVE TO CHANGES. SLIGHT DECREASE IN TEMPS WITH REDUCED THROTTLE TRIED JUST PACK 1 AND JUST PACK 2 BUT SAME RESULT; REMOVED AND REPLACED FWD TRIM BYPASS VALVE IA AMM 21-62-05. SYS OPS CHECK NORMAL.'
